Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 649248, 10 pages
http://dx.doi.org/10.1155/2011/649248
Research Article

A Study on the Fermionic 𝑝 -Adic π‘ž -Integral Representation on β„€ 𝑝 Associated with Weighted π‘ž -Bernstein and π‘ž -Genocchi Polynomials

1Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 31 March 2011; Revised 25 June 2011; Accepted 18 July 2011

Academic Editor: Toka Diagana

Copyright © 2011 Serkan Araci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, β€œOn the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011. View at Google Scholar
  2. S. Araci, J.-J. Seo, and D. Erdal, β€œNew construction weighted (h, q)-Genocchi numbers and polynomials related to Zeta type function,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 487490, p. 7, 2011. View at Publisher Β· View at Google Scholar
  3. S. Araci, M. Acikgoz, and J.-J. Seo, β€œA study on the weighted q-Genocchi numbers and polynomials with their interpolation function,” submitted to Abstract and Applied Analysis.
  4. T. Kim, A. Bayad, and Y.-H. Kim, β€œA study on the p-adic q-integral representation on p associated with the weighted q-Bernstein and q-Bernoulli polynomials,” Journal of Inequalities and Applications, vol. 2011, Article ID 513821, 8 pages, 2011. View at Publisher Β· View at Google Scholar
  5. C. S. Ryoo, β€œA note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 47–54, 2011. View at Google Scholar
  6. A. M. Robert, A course in p-adic analysis, Springer, New York, NY, USA, 2000.
  7. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  8. N. Koblitz, p-Adic Analysis: A Short Course on Recent Work, vol. 46 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1980.
  9. T. Kim, β€œOn a q-analogue of the p-adic log gamma functions and related integrals,” Journal of Number Theory, vol. 76, no. 2, pp. 320–329, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. T. Kim, J. Choi, Y. H. Kim, and L. C. Jang, β€œOn p-adic analogue of q-Bernstein polynomials and related integrals,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 179430, 9 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. T. Kim, β€œq-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. T. Kim, β€œNew approach to q-Euler polynomials of higher order,” Russian Journal of Mathematical Physics, vol. 17, no. 2, pp. 218–225, 2010. View at Publisher Β· View at Google Scholar
  13. M. Açıkgöz and S. Araci, β€œA study on the integral of the product of several type Bernstein polynomials,” IST Transaction of Applied Mathematics-Modelling and Simulation, vol. 1, no. 1, pp. 10––14, 2010. View at Google Scholar
  14. M. Açıkgöz and Y. Şimşek, β€œA new generating function of q-Bernstein type polynomials and their interpolation function,” Abstract and Applied Analysis, vol. 2010, Article ID 769095, 12 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. S. Araci, D. Erdal, and D.-J. Kang, β€œSome new properties on the q-Genocchi numbers and polynomials associated with q-Bernstein polynomials,” Honam Mathematical Journal, vol. 33, no. 2, pp. 261–270, 2011. View at Google Scholar
  16. S. Araci, N. Aslan, and J.-J. Seo, β€œA note on the weighted twisted Dirichlet's type q-Euler numbers and polynomials,” Honam Mathematical Journal. In press.
  17. T. Kim, β€œOn the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. T. Kim, β€œOn the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. T. Kim, β€œA note on the q-Genocchi numbers and polynomials,” Journal of Inequalities and Applications, vol. 2007, Article ID 71452, 8 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  20. T. Kim, β€œA note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 1, pp. 73–82, 2011. View at Publisher Β· View at Google Scholar
  21. T. Kim, β€œq-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  22. T. Kim, J. Choi, Y. H. Kim, and C. S. Ryoo, β€œOn the fermionic p-adic integral representation of Bernstein polynomials associated with Euler numbers and polynomials,” Journal of Inequalities and Applications, vol. 2010, Article ID 864247, 12 pages, 2010. View at Google Scholar
  23. T. Kim, J. Choi, and Y. H. Kim, β€œSome identities on the q-Bernstein polynomials, q-Stirling numbers and q-Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 335–341, 2010. View at Google Scholar
  24. T. Kim, β€œAn invariant p-adic q-integral on p,” Applied Mathematics Letters, vol. 21, no. 2, pp. 105–108, 2008. View at Publisher Β· View at Google Scholar
  25. T. Kim, J. Choi, and Y. H. Kim, β€œq-Bernstein polynomials associated with q-Stirling numbers and Carlitz's q-Bernoulli numbers,” Abstract and Applied Analysis, vol. 2010, Article ID 150975, 11 pages, 2010. View at Publisher Β· View at Google Scholar
  26. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet